advertisement
Question
Posted by: Nicky | 2005/12/13

Discharge - Injection

I'm on the injection and my period was so unusual. The blood was almost black throughout my period. Is this normal or what is it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are often differnt on the injection. The colour is not really important.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Karen | 2005/12/13

How long have you been on the injection Nicky?

I have experienced the same sort of thing but only in the 12 months after I started the injection. i also found that if I was late for the injection I started spotting.

Sorry to be graphic but have you noticed the foul smell, especially on the last couple of days? Still don't know what caused that.

Reply to Karen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement